# SDR ASOA201701311122

- Difficulty date: January 31, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 28,905 hours, 23,855 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 162255
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE A/C RETURNED TO TRI AFTER T/O. REMOVED AND REPLACED TARGET BRACKET ON UPPER TORQUE LINK IAW AMM 32-61-05. ADJUSTED STRUT EXTENSION IAW AMM 12-12-32. PERFORMED EXTENSION/RETRACTION CHECKS IAW AMM 32-30-00. OPS CHECKED GOOD.
